On domination in graphs

Göring, Frank; Harant, Jochen GND

For a finite undirected graph G on n vertices two continuous optimization problems taken over the n-dimensional cube are presented and it is proved that their optimum values equal the domination number γ of G. An efficient approximation method is developed and known upper bounds on γ are slightly improved.


Citation style:
Göring, F., Harant, J., Workshop on Graph Theory Colourings, I., Domination (CID), (Karpacz), ., 2005. On domination in graphs. Discussiones mathematicae: Graph theory, Discussiones mathematicae: Graph theory 25, 2005, 7–12. https://doi.org/10.7151/dmgt.1254
Could not load citation form. Default citation form is displayed.


Use and reproduction: